×

zbMATH — the first resource for mathematics

Phénomènes de perturbation singulière dans les problèmes aux limites. (French) Zbl 0128.32904

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] BOURBAKI. Espaces vectoriels topologiques, livre V, Hermann, Paris. · Zbl 0050.10703
[2] BROWDER. On the regularity properties of solutions of elliptic differential equations, Comm. pure and appl. Math., t. 9, 1956, pp. 351-361. · Zbl 0070.09601
[3] COURANT HILBERT. Methods of mathematical physics. · Zbl 0121.07801
[4] FAEDO. Un nouvo metodo per l’analisi esistenziale e quantitativa dei problemi di propagazione, Annali della scuola Norm. Sup. Pisa, I, 1949, pp. 1-40. · Zbl 0033.27502
[5] FRIEDRICHS. On the differentiability of the solutions of linear elliptic equations, Comm. pure and appl. Math., t. 6, 1953, pp. 299-326. · Zbl 0051.32703
[6] FRIEDRICHSAsymptotic phenomena in mathematical physics, Bull. Amer. Math Soc., 61, 6, 1955, pp. 485-504. · Zbl 0068.16406
[7] GARDING. Dirichlet problem for linear elliptic differential equations Math. Scand., 1, 1953, pp. 55-72. · Zbl 0053.39101
[8] GLASKO. Dokladi, 1956, 108, n° 5.
[9] HILLE. Functional analysis and semi-groups, Amer. Math. Soc. Coll. Publi. XXXI, New-York, 1948. · Zbl 0033.06501
[10] HUET D.. Phénomènes de perturbation singulière, Comptes rendus Acad. Sc. Paris, t. 244, 1957, pp. 1438-1440; t. 246, 1958, pp. 2096-2098; t. 247, 1958, pp. 2273-2276,; t. 248, 1959, pp. 58-60. · Zbl 0082.09401
[11] HUET D.Perturbations singulières d’opérateurs elliptiques, Séminaire Lelong, 1958-1959, Paris, pp. 13-01, 13-07.
[12] KATO. Perturbation theory of semi-bounded operators. Math. Annalen, 125, 1953, pp. 435-447. · Zbl 0050.34502
[13] KOSTOMAROV. Dokladi, 1957, 115, n° 2.
[14] LIONS. Problèmes aux limites en théorie des distributions, Acta Math., t. 94, 1955, pp. 13-153. · Zbl 0068.30902
[15] LIONSSur LES problèmes aux limites de dérivées obliques, Annals of Math., t. 64, 1956, pp. 207-239. · Zbl 0074.08103
[16] LIONSOn elliptis partial differential equations, cours professé à Bombay 1957.
[17] LIONSSur quelques problèmes aux limites, Bull. Sic. Math. de France, t. 83, 1955. · Zbl 0068.31003
[18] LIONSProblèmes aux limites de type mixte, Coll. sur les équations aux dérivées partielles, Bruxelles 1954, pp. 25-36. · Zbl 0068.31002
[19] LIONSBoundary value problems, Technical reports, Lawrence, Kansas, 1957.
[20] LIONSOpérateurs de delsarte et problèmes mixtes, Bull. Soc. Math. de France, t. 84, 1956, pp. 10-95. · Zbl 0075.10804
[21] LIONS-SCHWARTZPb aux limites sur des espaces fibrés. Acta Math., t. 94, pp. 143-147. · Zbl 0068.30903
[22] MORGENSTERN. Singuläre störungtheorie partieller differentialgleichungen, Jour. Rat. mech. and Anal. 5, 1956, pp. 204-216. · Zbl 0070.09802
[23] MOSER. Singular perturbation of eigenvalue problems for linear differential equations of even order, Comm. Pure and appl. Math., 8, 1955, pp. 251-278. · Zbl 0064.33301
[24] NIRENBERG. Remarks on strongly elliptic partial diff. equations, Comm. Pure and applied Math., t. 8, 1955, pp. 641-675. · Zbl 0067.07602
[25] PHILLIPS. Perturbation theory for semi-groups of linear operators, Trans. of the amer. Math. Soc., 74, n° 2, 1953, pp. 199-221. · Zbl 0053.08704
[26] SCHWARTZ. Théorie des distributions, tome I, et II, Hermann, Paris. · Zbl 0962.46025
[27] SCHWARTZ. Séminaire, Paris, 1954-1955.
[28] SCHWARTZ. Séminaire, Paris, 1955-1956.
[29] SCHWARTZ. Théorie des noyaux, à paraître. · Zbl 0048.35102
[30] SCHWARTZ. Ecuaciones diferenciales parciales elipticas, Bogota, 1956. · Zbl 0297.35001
[31] SCHWARTZ. Séminaire, Paris, 1958-1959.
[32] SCHWARTZ. Transformation de Laplace des distributions, Lund, tome Supp. 1952. · Zbl 0047.34903
[33] SCHWARTZ. Lectures on mixed problems in partial differential equations and representations of semi-groups, Bombay, 1958.
[34] SCHWARTZ. Distributions à valeurs vectorielles, Ann. Inst. Fourier, 1957. · Zbl 0089.09601
[35] TRÈVES. Relations de domination entre opérateurs différentiels, Acta Math., 101, 1-2, 1959, p. 1. · Zbl 0178.50201
[36] VISIK. Le problème de Cauchy avec des opérateurs comme coefficients, ..., Math. Sbornik, 39, 1956, pp. 51-148. · Zbl 0127.08002
[37] VISIK LADYSENSKAYA. Problèmes aux limites pour équations aux dérivées partielles.. Ouspeki. Math. Naouk, XI, 1956, pp. 41-97.
[38] VISIK-LIOUSTERNIK. Dégénéresence régulière pour LES équations différentielles linéaires, avec un petit paramètre, Ouspeki Mat. Naouk, XII, 1957, pp. 1-121.
[39] YOSIDA. On the differentiability and the représentation of one parameter semi-group of linear operators, Journ. of the Math. Soc. of Japan, 1948, 1, pp. 15-21. · Zbl 0037.35302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.